# SDR CALA2025010201751

- Difficulty date: December 27, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N78511
- Make and model: Boeing 737824
- Aircraft serial: 33459
- Aircraft time: 54,021 hours, 19,132 cycles
- System (JASC): 3436 · Wind Shear Detection System
- Part: Windshear Sys
- Condition: Faulted
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

WINDSHEAR ALERT ON T/O SUSPECT ARCFT SYSTEM FAULT. SEEMS TO HAPP EN ABOVE 50ISH PERCENT N1.  PERFORMED BITE CHECK ON WXR RADAR SYSTEM NO FAULTS FOUND. SUSPECT PROBLEM IN A/T SWITCH PACK. PLACED AUTOTHROTTLE ON MEL 2204A.  PERFORMED BITE CHECK ON WXR RADAR SYSTEM NO FAULTS FOUND. SUSPECT PROBLEM IN A/T SWITCH PACK. PLACED AUTOTHROTTLE ON MEL 2204A.   PERFORMED AUTOTHROTTLE SYSTEM OPS CHECK AND SYSTEM TEST REF AMM 22-31-00. ALL OPS CHECKS/TESTS PASSED. NO FAULTS IN RECENT LEGS.
